Metrics

From
On the Entire Paranormed Triple Sequence Spaces Defined by Binomial Poisson Matrix by N. SUBRAMANIAN, A. ESI and TVG. SHRIPRAKASH Turkish Journal of Analysis and Number Theory. 2020, 8(6), 107-112 doi:10.12691/tjant-8-6-2
Views
1794
Html 1794
Abstract 0
24 December 2020 (publication date) through 01 October 2022 *
53.51 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2228
PDF960
Epub867
XML287
PPT0
Figures63
Tables51
Export: 1499
RIS462
BibTex570
Endnote467
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com